# SDR COMA0260651

- Difficulty date: November 16, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 15,051 hours, 13,750 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1662
- Condition: Malfunctioned
- Location: Left Eng
- Part time: 5,810 hours, 5,969 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5777 LEFT ENGINE REV UNLOCKED WARNING.REPLACED THE LEFT T/R PDU.
